Translator Disclaimer
2021 Corrigendum to the article On the supersingular locus of the GU(2,2) Shimura variety
Benjamin Howard, Georgios Pappas
Algebra Number Theory 15(1): 307-308 (2021). DOI: 10.2140/ant.2021.15.307

Abstract

We correct an error in the statement of Theorem 3.12 of the article in question.

Citation

Download Citation

Benjamin Howard. Georgios Pappas. "Corrigendum to the article On the supersingular locus of the GU(2,2) Shimura variety." Algebra Number Theory 15 (1) 307 - 308, 2021. https://doi.org/10.2140/ant.2021.15.307

Information

Received: 31 March 2020; Accepted: 11 May 2020; Published: 2021
First available in Project Euclid: 17 March 2021

Digital Object Identifier: 10.2140/ant.2021.15.307

Subjects:
Primary: 11G18 , 14G35

Keywords: Deligne–Lusztig varieties , Shimura varieties

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 1 • 2021
MSP
Back to Top